# SDR SWAA2021102723348

- Difficulty date: September 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561CB HAS SEVERAL PULLED FASTENER HOLES.  FABRICATED REPAIR PLIES.  INSTALLED THE REPAIR PLIES.  VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4.    ACCOMPLISHED UT INSPECTION IAW  NDTM D6-37239 PART 4; 51-00-02. NO DISBONDS FOUND.
